Invariant Point Theorems in Partially ordered Soft Metric-like Spaces

  • Sneha A. Khandait et al.

Abstract

In this paper an idea of partially soft metric space is introduced and also some fixed point theorems
involving weakly contractive mapping defined in partially ordered soft metric-like space are
established. Obtained results, even in case of partial soft metric spaces generalized form of some wellknown results from partially ordered metric like spaces.

Published
2019-11-27
How to Cite
et al., S. A. K. (2019). Invariant Point Theorems in Partially ordered Soft Metric-like Spaces. International Journal of Control and Automation, 12(5), 687 -698. Retrieved from https://sersc.org/journals/index.php/IJCA/article/view/5072
Section
Articles